Renormalized Polyakov loops in many representations

Gupta S, Hübner KA, Kaczmarek O (2008)
Phys.Rev. 77(3): 034503.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
We present a renormalization procedure for Polyakov loops which explicitly implements the fact that the renormalization constant depends only on the ultraviolet cutoff. Using this we study the renormalized Polyakov loops in all representations upto the {\bf 27} of the gauge group SU(3). We find good evidence for Casimir scaling of the Polyakov loops and for approximate large-N factorization. By studying many loops together, we are able to show that there is a matrix model with a single coupling which can describe the high temperature phase of QCD, although it is hard to construct explicitly. We present the first results for the non-vanishing renormalized octet loop in the thermodynamic limit below the SU(3) phase transition, and estimate the associated string breaking distance and the gluelump binding energy. By studying the connection of the direct renormalization procedure with a generalization of an earlier suggestion which goes by the name of the $Q\bar Q$ renormalization procedure, we find that they are functionally equivalent.
Stichworte
binding energy; gauge field theory: SU(3); gluelump: Casimir; Lattice; group theory: representation; lattice field theory; matrix model; Polyakov loop: renormalization; string: decay; scaling: Casimir; 12.38.Gc; 25.75.Nq; 11.10.Wx; 11.15.Ha
Erscheinungsjahr
2008
Zeitschriftentitel
Phys.Rev.
Band
77
Ausgabe
3
Seite(n)
034503
ISSN
1550-7998
eISSN
1550-2368
Page URI
https://pub.uni-bielefeld.de/record/1968510

Zitieren

Gupta S, Hübner KA, Kaczmarek O. Renormalized Polyakov loops in many representations. Phys.Rev. 2008;77(3):034503.
Gupta, S., Hübner, K. A., & Kaczmarek, O. (2008). Renormalized Polyakov loops in many representations. Phys.Rev., 77(3), 034503. doi:10.1103/PhysRevD.77.034503
Gupta, S., Hübner, K. A., and Kaczmarek, O. (2008). Renormalized Polyakov loops in many representations. Phys.Rev. 77, 034503.
Gupta, S., Hübner, K.A., & Kaczmarek, O., 2008. Renormalized Polyakov loops in many representations. Phys.Rev., 77(3), p 034503.
S. Gupta, K.A. Hübner, and O. Kaczmarek, “Renormalized Polyakov loops in many representations”, Phys.Rev., vol. 77, 2008, pp. 034503.
Gupta, S., Hübner, K.A., Kaczmarek, O.: Renormalized Polyakov loops in many representations. Phys.Rev. 77, 034503 (2008).
Gupta, Sourendu, Hübner, Kay A., and Kaczmarek, Olaf. “Renormalized Polyakov loops in many representations”. Phys.Rev. 77.3 (2008): 034503.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 0711.2251

Inspire: 767627

Suchen in

Google Scholar